# SDR FDEA201211093922

- Difficulty date: November 9, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN L/E, BBL 70.50 TO WS 806.50 CORROSION BLEEDING INTO SEALANT GAP AND ARROUND FASTENERS.  REMOVED  CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 57-20-01,  FIG 101, DETAIL A.  REPAIRED  WING, RT OUTER WING UPPER SKIN AT WS 435 ALONG THE FWD  EDG IAW  EA F-5710-165127  &  WING  RT OUTER WING UPPER INTERSPAR SKIN CORROSION IAW EA  NR F-5710- 165119. MAJOR  REPAIR.
